Multilinear estimates for periodic KdV equations, and applications

J. Colliander, M. Keel, G. Staffilani, H. Takaoka, T. Tao

Research output: Contribution to journalArticlepeer-review

121 Scopus citations


We prove an endpoint multilinear estimate for the Xs,b spaces associated to the periodic Airy equation. As a consequence we obtain sharp local well-posedness results for periodic generalized KdV equations, as well as some global well-posedness results below the energy norm.

Original languageEnglish (US)
Pages (from-to)173-218
Number of pages46
JournalJournal of Functional Analysis
Issue number1
StatePublished - Jun 1 2004

Bibliographical note

Funding Information:
Keywords: Korteweg–de Vries equation; Nonlinear dispersive equations; Bilinear estimates; Multilinear harmonic analysis *Corresponding author. E-mail address: (J. Colliander). 1Supported in part by N.S.F. Grant DMS 0100595 and N.S.E.R.C Grant RGPIN 250233-03. 2Supported in part by N.S.F. Grant DMS 9801558. 3Supported in part by N.S.F. Grant 0100375 and by grants from Hewlett and Packard and the Sloan Foundation. 4Supported in part by J.S.P.S. Grant No. 13740087. 5Clay Prize Fellow and is supported in part by grants from the Packard Foundation.


  • Bilinear estimates
  • Korteweg-de Vries equation
  • Multilinear harmonic analysis
  • Nonlinear dispersive equations


Dive into the research topics of 'Multilinear estimates for periodic KdV equations, and applications'. Together they form a unique fingerprint.

Cite this